Spectrum and Envelope of Holomorphy for Infinite Dimensional Riemann Domains.
Mathematische Annalen, Tome 263 (1983), pp. 213-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
infinite dimensional Riemann domains, envelope of holomorphy, spectrum, domains over complex Frechet space
@article{MAN_1983__263_163739,
author = {Martin Schottenloher},
title = {Spectrum and {Envelope} of {Holomorphy} for {Infinite} {Dimensional} {Riemann} {Domains.}},
journal = {Mathematische Annalen},
pages = {213--220},
year = {1983},
volume = {263},
zbl = {0515.32005},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__263_163739/}
}
Martin Schottenloher. Spectrum and Envelope of Holomorphy for Infinite Dimensional Riemann Domains.. Mathematische Annalen, Tome 263 (1983), pp. 213-220. http://geodesic.mathdoc.fr/item/MAN_1983__263_163739/